MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 PFC SIGMARP CV TB/IN S4 12.5; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS, INC. 1818910 PFC SIGMARP CV TB/IN S4 12.5; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Model Number 96-2042
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Extraskeletal ossification (1428); Muscular Rigidity (1968); Osteolysis (2377); No Code Available (3191)
Date of Event 07/03/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Clinical adverse event received for abnormal x-rays indicating lysis and micromotion: abnormal radiographic evaluation event is serious and is considered moderate, and is awaiting revision event is definitely related to device and there is a remote possibility that it is related to procedure.Doi: (b)(6) 2015, doe: (b)(6) 2019, (right knee).
 
Additional Manufacturer Narrative
This product was reported in error.No patient death, serious injury or evidence of reportable product malfunction occurred.Depuy considers the investigation closed at this time.Should any additional information be received to change the outcome of the performed investigation, the complaint will be re-opened.
 
Additional Manufacturer Narrative
Previous decision was in error.No revision.No serious injury at this time.No confirmed loosening or lysis.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Additional narrative: added:implant date, date received by mfr and evaluation codes.Corrected: date of report.Patient code 3191 is used to capture surgical intervention and medical device removal.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: added: h6.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.  h10 additional narrative:  product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot : null.Device history batch: null.Device history review : null.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
PFC SIGMARP CV TB/IN S4 12.5
Common Device Name
SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key8835778
Report Number1818910-2019-99450
Device Sequence Number11451823
Product Code JWH
UDI-Device Identifier10603295240822
UDI-Public10603295240822
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K961685
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 10/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number96-2042
Device Catalogue Number962042
Device Lot Number7979376
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/10/2019
Supplement Date Received by Manufacturer07/12/2019
08/06/2019
08/29/2019
10/15/2019
03/05/2020
Initial Report FDA Received Date07/29/2019
Supplement Report FDA Received Date08/07/2019
08/09/2019
08/30/2019
11/07/2019
03/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DEPUY CMW 1 40G.; DEPUY CMW 1 40G.; MBT CEM KEEL TIB TRAY SZ4.; PFC SIG CR NPOR FEM RT SZ 4N.; DEPUY CMW 1 40G; DEPUY CMW 1 40G; MBT CEM KEEL TIB TRAY SZ4; PFC SIG CR NPOR FEM RT SZ 4N
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient Weight109